# SDR SWAA2021082519403

- Difficulty date: September 29, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 146A812817
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 787+3; RBL 21 AND WL 155 LOWER NUTPLATE STRIP HAS CORROSION. / REMOVE AND REPLACED AFT CARGO COMPARTMENT FLOOR STRUCTURE NUT PLATE STRAP P/N 146A8128-17 TAG# A84292 IAW B737 SRM 51-40-02-0G-0 AND DWG 146A0081 REV A (ORIGINAL 'T' .040 MATERIAL LOSS 100%)
